| Model Number |
6935M49 |
| Medical Device Problem Codes |
Over-Sensing (1438); Decreased Sensitivity (2534)
| Health Effect - Clinical Codes |
No Known Impact Or Consequence To Patient (2692); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/24/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that right ventricular (rv) lead had t-wave oversensing (twos).The lead was reprogrammed and remains in use.No patient complications have been reported as a result of this event.
Event or Problem Description
It was further reported that the lead continued to exhibit twos post ventricular sense (vs) and variable r waves.It was also reported that the the rv lead had exhibited lead integrity alert (lia) for high rate non-sustained episodes and sensing integrity counter (sic).
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Event or Problem Description
It was further reported that the rv lead was exhibiting a high sensing integrity counter (sic) value.It was noted that the patient¿s lead was implanted when the patient was pediatric.The lead is now stretched out; however, there appeared to be no visible lead integrity issue so the patient¿s parents elected to continue using the lead.The lead remains in use.